# SDR UIEA2025050500582

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 53,864 hours, 6,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300418J
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DR I-R SLIDE EMERGENCY LIGHT ASSY (X323) FUCTION FAIL.( 1. REFERENCE AIPC 33-51-06-0J REV 88 AND IAW 33-51-00-715-001 REV 113. REPLACED DR I-R SLIDE EMERGENCY LIGHT ASSY (X323) AND PERFORMED EMERGENCY LIGHT OPERATIONAL TEST, THE RESULT WAS SATISFACTORY. )
